# SDR CNMA20060031

- Difficulty date: November 25, 2006
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N459AX
- Make and model: Boeing 757-28A
- Aircraft serial: 25621
- Aircraft time: 53,259 hours, 14,891 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 37475
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS WILL NOT HOLD A CHARGE. LIGHTS INTERMITTENT. REPLACED BATTERY PACKS IAW MM 33-51.
